Indicator Function and Hattendorff Theorem

Détails

ID Serval
serval:BIB_2B4898B0E4B5
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Institution
Titre
Indicator Function and Hattendorff Theorem
Périodique
North American Actuarial Journal
Auteur(s)
Gerber H. U., Leung B. P. K., Shiu E. S. W.
Statut éditorial
Publié
Date de publication
2003
Peer-reviewed
Oui
Volume
7
Numéro
1
Pages
38-47
Langue
anglais
Résumé
This paper presents an integration-by-parts proof of the Hattendorff theorem in the general fully continuous insurance model. The proof motivates a derivation of the theorem in the general fully discrete insurance model. Increments of a martingale over disjoint time intervals are uncorrelated random variables; the paper explains that the Hattendorff theorem can be viewed as an application of this result. A notable feature of the paper is the extensive use of the indicator function.
Création de la notice
19/11/2007 9:57
Dernière modification de la notice
20/08/2019 13:10
Données d'usage